# SDR CA140127001

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 5,742 hours
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: NAS6606D36
- Condition: Sheared
- Location: T/R Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN FLIGHT PILOT COULD FEEL VIBRATION IN THE AIRFRAME, DECIDED TO LAND.  ENGINEER INSPECTED AIRFRAME INCLUDING REMOVAL OF DRIVESHAFT COVERS AND COWLS AS REQUIRED AND A DETAILED INSPECTION OF THE TAIL ROTOR AND DRIVE SYS ACCOMPLISHED.  A TEST FLIGHT WAS ACCOMPLISHED BUT THE VIBRATION WAS STILL PRESENT.  ON FUTHER INSPECTION FOUND A TAIL ROTOR BLADE BOLT SHEARED.  THE TAIL ROTOR BLADES AND HUB WERE REMOVED AND INSPECTED. ALL 4 BLADE BOLTS WERE REPLACED. ENTIRE DRIVE SYSTEM INSPECTED AND A TAIL ROTOR DYNAMIC BALANCE WAS COMPLETED SATISFACTORY.
